# SDR SWAA2025092611309

- Difficulty date: September 4, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT SERVICE DOOR LINING AT AFT GALLEY AREA (2EA) .   REPLACED ASSIST HANDLE NUT SERVICE DOOR LINING AT AFT GALLEY AREA (2EA) IAW B737-700 AMM 52-13-31-400-802 STEP 3.G.(2).
